MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IR SONO PACK

Medline Industries, LP MEDLINE; DBD-IR SONO PACK
Catalog Number DYNDA2365B
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "received custom pack with the outside pouch opened.".
 
Additional Manufacturer Narrative
The account reported finding open seal.A sample was received for investigation; finished good production records were reviewed and there were no run without approvals, deviations or non-conformance reports that might have had an impact on this issue, the finished good pack build was reviewed and there were no issues with the build that likely contributed to the reported issue, and trending found 0 additional reported complaint(s) for this issue for the account in the past 6 months.The reported problem was confirmed: the pack received was opened on the top and did not appear to be sealed at all, and no other defects or damage was observed.Based on the complaint details this issue was likely caused by a manual error in the sealing process during pack assembly; production and qc managers were notified, feedback will be provided to the build team for awareness and to prevent recurrence in the future, and the issue will be monitored for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IR SONO PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50881812
Report Number1417592-2026-49628
Device Sequence Number13450572
Product Code LRO
UDI-Device Identifier40193489836449
UDI-Public40193489836449
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDA2365B
Device Lot Number23DMG285
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/19/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown